we saw my son's llmd again yesterday. she's basically following the protocol Dr. Corson (a top lyme pediatric dr.) and Dr. Jones use, so this makes me feel good.
My new question of the day:
she prescribed flucozanole (spelling?) b/c thinks maybe he's having a yeast issue. (great. poor kid.)
He has little white bumps on his toes and fingers, that she thinks may be fungal (so we're getting a cream and shoe spray too)
and his stomach aches and sore throats are always after a meal lately, unlike before so many antibiotics when they were unrelated to eating.
and he has gas galore.
all of this made her think: yeast. I agree it could be an issue.
I didn't think to ask yesterday at the appt., but any opinions on if people should stop antibiotics while on flucazonole for awhile?
she didn't say to, so I guess she's thinking no; but to help clear up yeast, I wonder if that's what others do? just wondering what others have heard. again, since she didn't say to, I know that means she doesn't think it's necessary, but I like to her what other dr.s do too, or what other people have heard.
I have a great book by a Dr. Semon, The Anti-Yeast Diet. I'm going to try to follow this for my son for awhile. I've also heard that chlorella can help, and there are these chlorella tablets for children I'm going to get.
oh, also did get a probation wight the S Boulardi now tooo, yesterday.
Any other ideas?
He has had some more knee pain lately. I wonder if candida could cause this too. Well, that's probably over-reaching it as that was a typical lyme symptom of his to begin with.
thank for any thoughts.
Post Edited (stacestar) : 6/10/2014 9:34:21 PM (GMT-6)